Vol. 1, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Partial resolution by toroidal blow-ups

János Kollár

Vol. 1 (2019), No. 1, 3–12

We give an alternate proof of a theorem of Tevelev about improving a nontoroidal ideal sheaf by a sequence of toroidal blow-ups.

resolution, toroidal variety
Mathematical Subject Classification 2010
Primary: 14E30, 14EXX
Received: 29 April 2017
Revised: 13 July 2017
Accepted: 28 July 2017
Published: 26 January 2018
János Kollár
Department of Mathematics
Princeton University
Fine Hall, Washington Road
Princeton, NJ 08544-1000
United States